I just started using bioidentical progesterone cream (3 months now) About the same time I started having severe gastro problems. My GI Dr. is testing for IBS or colitis. Is this a side effect by any chance? Anyone else have these problems?
Not quite sure if it's from the progesterone cream, but I have had serious gastro problems since starting perimenopause. Not quite sure if it's from peri or it its just getting older. I have to watch everything I eat anymore. No greasy stuff for sure!
Hang in there, you're not alone.
Last edited by Administrator; 04-01-2013 at 09:56 AM.
Hi I don't think its from the progesterone its probably menopause i used to have a lot of problems with intestinal things i use progesterone and it makes me feel a little on the mellow side which i like as i'm prone to anxiety
To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.
Well I went off the progesterone cream for 2 weeks and all my gastro problems went away. Started back up and they have come back. UGH Going to talk to my OB about this. I've read that about 10% get gastro problems w/progesterone hrt..